Chronic Light Headedness.......Input appreciated

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

panicguy
New Member


Date Joined Apr 2007
Total Posts : 3
   Posted 4/13/2007 4:05 PM (GMT -6)   
I had a bad reaction to Saraquill (sp), and ever since have been sufferring from chronic light-headedness for last two months.  (Everything checks out physically with me.  I was diagnosed with Panic disorder in 1990). I am off the Saraquill (sp.) My doctor put me on 3 mg Klonopin to help with the light-headedness, I also take Geodon 80 mg.  It is not the Geodon because I have been on the Geodon for a long time and the light-headedness is a recent thing.  It is quite scary and debilitating to walk around feeling light-headed all the time.  The Klonopin helps somewhat but it is not enough.   I am told that I am on a low dose of Klonopin so maybe my doctor needs to up the dose.  Appreciate any advice out there. 
 
** added a title to thread so ppl will know what subject is about and will prolly give input more readily**  
 
The Klonopin has seemed to help with the light-headedness somewhat.  But not enough because I still get the light-headedness frequently.

Post Edited (panicguy) : 4/28/2007 3:09:54 PM (GMT-6)


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 4/13/2007 4:21 PM (GMT -6)   
HI there
Have a couple of questions for you
Have you had your ears checked sometimes they ( if are a prob can cause some of this )
Are you eating and drinking enough.....that is very important ......Dehydration may also cause this

You just might need to have your dose of Klonopin increased if all else checks out '

Just my 1 cent .....
I am sure others will post
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Co Mod A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
Take that Lil step ..I will hold your hand and we will make big strides
 
                             
 
   LYN                               
                          
                                  


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 4/13/2007 5:42 PM (GMT -6)   
Everyone responds different to each med. I'd ask for a full blood test first just to rule out low iron etc before making any meds decision.
 
One girl I know reacted badly to one of her new meds and kept falling to the ground, she's now coming off it while waiting to see a neurologist.

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 4/14/2007 1:31 PM (GMT -6)   

if the lightheadedness is from anxiety it helps to squeeze your keys in your hand until it hurts and concentrate on the pain, this usually stops it for a while

read about it on the net, it has many possible causes


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 30, 2016 11:51 AM (GMT -6)
There are a total of 2,696,682 posts in 297,674 threads.
View Active Threads


Who's Online
This forum has 152308 registered members. Please welcome our newest member, Lambchop3.
341 Guest(s), 20 Registered Member(s) are currently online.  Details
DBwithUC, Simon Templar, Break60, Nikolas7171, ppm guy, project, zengrrl, 1000Daisies, Girlie, nana9, Lymie Jo, CaliJR, Serfr, Yankee, Traveler, clarabella, NovaGal, Violet Thomson, paulmerc, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer